# SDR DXTA200601649

- Difficulty date: October 13, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 5,058 hours, 3,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER APU STARTUP AND BLEED AIR SELECTED ON, A BURNED RUBBER ODOR WAS OBSERVED FOLLOWED BY SMOKE IN THE CABIN.  ALSO WARM AIR WAS COMING OUT OF THE OVERHEAD VENTS ON THE LT SIDE OF THE COCKPIT AND CABIN.  TURNED BOTH PACKS OFF AND THEN BACK ON ONE AT A TIME.  NOTICED AFTER TURNING THE CABIN PACK BACK ON THE SUPPLY TEMP WAS 165 DEGREES WHILE THE COCKPIT PACK WAS SHOWING 60 DEGREES.  I MANUALLY LOWERED THE CABIN SUPPLY TEMP AND IT SLOWLY CAME DOWN TO 65 DEGEES.  I TURNED BOTH PACKS ON AND THE SMOKE WAS NOT DUPLICATED HOWEVER A FAINT BURNED RUBBER ODOR WAS STILL NOTICED.  PERFORMED OPERATIONAL CHECK OF BOTH PACKS.  OPS CHECK WERE GOOD.  OPERATED PACKS FOR OVER AN HOUR IN MANUAL AND AUTO.  BOTH PACKS COOLED DOWN TO
